# SDR GLBA201208020023

- Difficulty date: August 2, 2012
- Submitted: August 2, 2012
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- Aircraft time: 39,900 hours, 47,033 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION FOUND 9 CRACKS IN THE LT LOWER PRESSURE BULKHEAD RADIATING FROM THE DOUBLE ROW OF FASTENERS AT THE INBD EDGE OF THE BULKHEAD, 3" IN LENGTH.  REPAIRED AFFECTED AREA IAW EO 12-1900-53-040. MAJOR REPAIR.
